References of "Journal of Mathematical Analysis and Applications"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailTopological properties of the sequence spaces S-nu
Aubry, Jean-Marie ULg; Bastin, Françoise ULg; Dispa, S. et al

in Journal of Mathematical Analysis and Applications (2006), 321(1), 364-387

We define sequence spaces based on the distributions of the wavelet coefficients in the spirit of [S. Jaffard, Beyond Besov spaces, part I: Distributions of wavelet coefficients, J. Fourier Anal. Appl. 10 ... [more ▼]

We define sequence spaces based on the distributions of the wavelet coefficients in the spirit of [S. Jaffard, Beyond Besov spaces, part I: Distributions of wavelet coefficients, J. Fourier Anal. Appl. 10 (2004) 221-246]. We study their topology and especially show that they can be endowed with a (unique) complete metric for which compact sets can be explicitly described and we study properties of this metric. We also give relationships with Besov spaces. (c) 2005 Elsevier Inc. All rights reserved. [less ▲]

Detailed reference viewed: 50 (18 ULg)